Alert archive / Virginia / Special Weather Statements in 2011
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Jun 27, 2011, 9:49 PM EDT for Pittsylvania County, Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 9:49 PM EDT (01:49 UTC)
- Expired
- Jun 27, 2011, 10:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Blacksburg, VA
County Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 71 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 438 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
157 WWUS81 KRNK 280149 SPSRNK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 949 PM EDT MON JUN 27 2011 VAZ033-043-044-280230- FRANKLIN VA-HENRY VA-PITTSYLVANIA VA- 949 PM EDT MON JUN 27 2011 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND PITTSYLVANIA COUNTIES... AT 944 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CALLANDS... MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CLIMAX AROUND 955 PM...DRY FORK AROUND 1005 PM...CHATHAM...AND BLAIRS AROUND 1010 PM AND GRETNA AROUND 1015 PM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY. LAT...LON 3676 7978 3694 7969 3703 7911 3663 7920 $$ AMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 9:08 PM EDT, 41 minutes earlier.
Area forecast discussion, Jun 27, 9:08 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 908 PM EDT MON JUN 27 2011 .SYNOPSIS... A COLD FRONT STRETCHES FROM WISCONSIN TO KANSAS. THIS FRONT WILL MOVE INTO THE GREAT LAKES AND OHIO VALLEY TONIGHT...AND THEN MOVE ACROSS THE MID ATLANTIC REGION TUESDAY AND TUESDAY NIGHT. WARM MUGGY CONDITIONS WILL BE FOUND AHEAD OF THE FRONT WITH SCATTERED SHOWERS AND THUNDERSTORMS. ONCE THE FRONT CROSSES THE AREA...DRY HIGH PRESSURE WILL BUILD OVER THE AREA FROM WEDNESDAY THROUGH FRIDAY. && .NEAR TERM /THROUGH TUESDAY/... NUMEROUS STORMS TRACKING ACROSS BEST INSTABILITY THIS EVENING...BLUEFIELD-FLOYD-DANVILLE SOUTH. AREAS ALONG AND SOUTH OF THIS LINE WILL EXPERIENCE HEAVY DOWNPOURS...FREQUENT LIGHTNING AND SMALL HAIL. SLIGHTLY MORE STABLE TO THE NORTH BUT WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S...ANY SHOWERS WILL PRODUCE HEAVY DOWNPOURS. AREA COVERAGE TO THE NORTH SHOULD BE MORE SCATTERED THAN AREAS TO THE SOUTH. DEW POINTS MAY DROP SOME AS SHOWERS PASS TO THE EAST OVERNIGHT BUT CLOUDS SHOULD REMAIN THICK AND INSULATE THE REGION KEEPING TEMPERATURES MUGGY. PREVIOUS DISCUSSION...WARM MUGGY CONDITIONS WILL PERSIST THROUGH TUESDAY AS ABUNDANT LOW LEVEL MOISTURE FLOODS THE AREA AHEAD OF AN APPROACHING COLD FRONT. DEW POINTS IN THE 60S TO L70S CAN BE EXPECTED THE NEXT 24 HOURS...AND THIS MOISTURE...COMBINED WITH DAYTIME HEATING AND LIFT FROM APPROACHING FRONT AND OTHER VARIOUS THUNDERSTORM OUTFLOW BOUNDARIES THROUGHOUT THE REGION WILL RESULT IN SCATTERED TO NUMEROUS SHOWERS. FOR THIS EVENING...GREATEST THREAT FOR SHOWERS APPEARS TO BE THE SOUTHERN CWA...ALONG AND SOUTH OF THE VA/NC BORDER... WHERE HIGHER CAPE WILL FEED THUNDERSTORMS THAT GET INITIATED VCNTY OF THE BLUE RIDGE AND POTENTIAL INTERACTION WITH ANY NORTHWEST MOVING THUNDERSTORM OUTFLOW FROM TSTMS OVER CENTRAL NC. ASIDE FROM THESE LIFTING MECHANISMS...WILL HAVE TO AWAIT LATE NIGHT LIFT FROM OUTFLOW WHICH WILL LIKELY MOVE EAST FROM ONGOING STORMS OVER THE OHIO VALLEY. THE LOCAL WRF BRINGS THIS FEATURE OVER THE MTNS BETWEEN MIDNIGHT AND 3AM. AS WE TRANSITION INTO THE DAY TUESDAY...CONVERGENCE AHEAD OF APPROACHING FRONT...ALONG WITH TERRAIN INDUCED LIFT COUPLED WITH THE AFTERNOON HEATING WILL AGAIN FIRE MORE DEEP CONVECTION...ALL CULMINATING WITH THE FRONTAL PASSAGE LATE IN THE DAY. UNTIL FROPA...ENTIRE FCST AREA WILL BE SUBJECT TO A SHOWER OR THUNDERSTORM AT SOME POINT IN TIME...A MATTER OF WHEN AS OPPOSED TO IF. FOLLOWED WARMER GUIDANCE FOR TONIGHT'S TEMPS PER ELEVATED DEW POINTS. USED A NAM/GFS BLEND FOR TMAX TUESDAY. MODEL POPS ARE HIGH...SUGGESTING 80 PERCENT OF THE AREA TO GET AT LEAST A HUNDREDTH OF AN INCH DURING THE 24 HOUR PERIOD. 12 HOUR TIME STEPS CUT THIS TO BETWEEN 40 AND 60...AND GENERALLY 40 PERCENT OR LESS DURING ANY 6HOUR BLOCK OF TIME. IF I HAD TO PUT ALL OF MY EGGS IN A BASKET...I WOULD SAY LOOK OUT FOR A NOCTURNAL MCS TO PROVIDE THE GREATEST POTENTIAL FOR QPF. IF FEATURE MATERIALIZES AND COMES THROUGH AS FCST BY THE LOCAL WRF MODEL...THEN SUGGESTION WOULD BE FOR THE HIGHEST POPS TONIGHT FOLLOWED BY A WEST WIND IN ITS WAKE FOR TUESDAY WHICH WOULD ROB CONVERGENCE AWAY FROM THE ACTUAL SYNOPTIC FRONT. ONLY TIME WILL TELL. FOR NOW WILL CONTINUE TO PAINT WITH A BROAD BRUSH. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... COLD FRONT MOVES THROUGH TUESDAY NIGHT WITH MUCH OF THE PRECIP ENDED BY 12Z/8A WED. COOLER AND DRIER AIR WITH HIGH PRESSURE THEN REMAINS FOR THE REST OF THIS PERIOD WITH MORE COMFORTABLE HIGH AND MINIMUM TEMPERATURES. THE CENTER OF THE CLOSED UPPER HIGH PRODUCING 100F MAXIMUM TEMPERATURES WILL MOVE FROM THE PANHANDLE OF TEXAS TO KMCO BY 8PM FRIDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... CLOSED LOW DIVING INTO KSFO AND CLOSED LOW MOVING ACROSS NEW ENGLAND WILL ALLOW THE UPPER RIDGE TO EXPAND INTO THE OHIO VALLEY. INITIALLY...LLVL MOISTURE AND DEW POINTS PROBABLY WONT BE SUFFICIENT FOR DIURNAL CONVECTION. PWATS WILL INCREASE AS A WEAK BOUNDARY FROM WEST TO EAST DROPS INTO THE OHIO VALLEY LATER SUNDAY...SO THE END OF THE HOLIDAY WEEKEND AND THE BEGINNING OF NEXT WEEK STAND THE CHANCE FOR WIDELY SCATTERED STORMS...HOT AND HUMID CONDITIONS. SATURDAY LOOKS TO BE THE HOTTEST DAY BUT SUNDAY HAS THE POTENTIAL TO ALSO BE AROUND 90 TO THE UPPER 90S IF THE OHIO VALLEY BOUNDARY IS DELAYED. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... CLUSTER OF SHOWERS AND THUNDERSTORMS WAS MOVING EAST ACROSS SOUTHWEST VIRGINIA THIS EVENING. AREA RADARS INDICATED SCATTERED THUNDERSTORMS ACROSS NORTHERN NORTH CAROLINA. EXPECT THE STORMS TO PROGRESS EAST ACROSS THE FORECAST AREA. EXPECT BLF...BCB AND ROA TO HAVE RAIN BEFORE 06Z. SIMILAR TO LAST NIGHT EXPECT MVFR FOG OVERNIGHT. SURFACE DEW POINTS REMAIN IN THE MID 60S TO LOW 70S. WITH ANY CLEARING MOST LOCATIONS WILL HAVE FOG BY MORNING...ESPECIALLY IF THEY GET RAIN BEFORE 06Z. ADDITIONAL THREAT OF STORMS POSSIBLE WITH FRONTAL PASSAGE ON TUESDAY. AFTER TUESDAY...HIGH PRESSURE BUILDS OVER THE AREA FOR MID WEEK...RESULTING IN DRY WX THROUGH SATURDAY. ASIDE FROM SOME LATE NIGHT FOG ALONG THE RIVERS...PRIMARILY IN THE MTNS...LOOKING AT VFR CONDITIONS FROM WEDNESDAY THROUGH SATURDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...WP NEAR TERM...PM/RCS SHORT TERM...KM LONG TERM...KM AVIATION...AMS/PM
Hazardous weather outlook, Jun 27, 3:19 AM EDT, 18 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 319 AM EDT MON JUN 27 2011 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-280730- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 319 AM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 8:43 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
843 PM EDT MON JUN 27 2011
NCZ003-004-VAZ016-032-280130-
CARROLL VA-PATRICK VA-STOKES NC-SURRY NC-
843 PM EDT MON JUN 27 2011
...STRONG THUNDERSTORMS WILL AFFECT CARROLL...PATRICK...STOKES AND
SURRY COUNTIES...
AT 840 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 4
MILES NORTH OF ARARAT...MOVING EAST AT 15 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
THE STORMS WILL BE NEAR WOODVILLE AROUND 855 PM...WESTFIELD AROUND
905 PM...COLLINSTOWN AROUND 920 PM AND STUART AROUND 930 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3662 8086 3676 8062 3673 8048 3672 8047
3673 8046 3669 8020 3633 8053
AMSSpecial weather statement, Jun 27, 8:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 846 PM EDT MON JUN 27 2011 NCZ004-280130- STOKES NC- 846 PM EDT MON JUN 27 2011 ...A STRONG THUNDERSTORM WILL AFFECT STOKES COUNTY... AT 845 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER KING...MOVING EAST AT 10 MPH. THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR GERMANTON AROUND 915 PM AND WALNUT COVE AROUND 930 PM. FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT HTTP://WEATHER.GOV. LAT...LON 3626 8045 3637 8045 3639 8006 3626 8009 AMS
Special weather statement, Jun 27, 9:06 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 906 PM EDT MON JUN 27 2011 VAZ033-043-044-280145- FRANKLIN VA-HENRY VA-PITTSYLVANIA VA- 906 PM EDT MON JUN 27 2011 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND PITTSYLVANIA COUNTIES... AT 902 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF SYDNORSVILLE...MOVING EAST AT 15 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR SNOW CREEK AROUND 920 PM...MOUNTAIN VALLEY AROUND 930 PM...SANDY RIVER AROUND 940 PM AND CALLANDS AROUND 945 PM. LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER UPDATES OR POSSIBLE WARNINGS. LAT...LON 3690 7945 3666 7949 3674 8002 3694 8000 AMS
Special weather statement, Jun 27, 9:24 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
924 PM EDT MON JUN 27 2011
NCZ005-006-280215-
CASWELL NC-ROCKINGHAM NC-
924 PM EDT MON JUN 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CASWELL AND ROCKINGHAM
COUNTIES...
AT 923 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
MAYFIELD...MOVING EAST AT 15 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR PELHAM AROUND 940 PM...QUICK AROUND 945 PM...
BETHEL AROUND 950 PM...CAMP SPRINGS AROUND 955 PM...PROVIDENCE AROUND
1005 PM AND YANCEYVILLE AROUND 1015 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3625 7982 3655 7972 3654 7913 3624 7915
3624 7916
AMSLocal storm report, Jun 27, 9:32 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
932 PM EDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG EDEN 36.51N 79.74W
06/27/2011 ROCKINGHAM NC TRAINED SPOTTER
TREES DOWN AT THE INTERSECTION OF REYNOLDS ST/HARRIS ST
&&
RSTONEFISpecial weather statement, Jun 27, 9:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 949 PM EDT MON JUN 27 2011 VAZ033-043-044-280230- FRANKLIN VA-HENRY VA-PITTSYLVANIA VA- 949 PM EDT MON JUN 27 2011 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...HENRY AND PITTSYLVANIA COUNTIES... AT 944 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CALLANDS... MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CLIMAX AROUND 955 PM...DRY FORK AROUND 1005 PM...CHATHAM...AND BLAIRS AROUND 1010 PM AND GRETNA AROUND 1015 PM. THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING 1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY. LAT...LON 3676 7978 3694 7969 3703 7911 3663 7920 AMS
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:05 PM EDT | Special Weather Statement | RNK | Bland, Grayson, Smyth, Tazewell, Wythe | 55 min |
| Jun 27, 8:43 PM EDT | Special Weather Statement | RNK | Patrick | 47 min |
| Jun 27, 9:06 PM EDT | Special Weather Statement | RNK | City of Martinsville | 39 min |
| Jun 27, 10:40 PM EDT | Special Weather Statement | RNK | Pittsylvania | 50 min |
| Jun 28, 3:13 AM EDT | Special Weather Statement | RNK | Floyd, Henry, Patrick, City of Martinsville | 62 min |
| Jun 28, 2:34 PM EDT | Special Weather Statement | RNK | Tazewell | 56 min |
| Jun 28, 2:44 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Giles, Tazewell | 46 min |
| Jun 28, 3:10 PM EDT | Special Weather Statement | RNK | Giles | 65 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | RNK | Craig | 64 min |
| Jun 28, 3:27 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 63 min |
| Jun 28, 3:28 PM EDT | Special Weather Statement | RNK | City of Martinsville | 62 min |
| Jun 28, 3:50 PM EDT | Flash Flood Warning | RNK | Giles | 5 hr |
| Jun 28, 4:17 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt, Craig, Montgomery, Roanoke, City of Roanoke, City of Salem | 58 min |
| Jun 28, 4:21 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, City of Martinsville | 54 min |
| Jun 28, 4:33 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 27 min |
| Jun 28, 4:36 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 54 min |
| Jun 28, 4:40 PM EDT | Flash Flood Warning | RNK | Tazewell | 4 hr |
| Jun 28, 5:02 PM EDT | Special Weather Statement | RNK | Franklin | 28 min |
| Jun 28, 5:10 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Franklin, Roanoke, Rockbridge | 55 min |
| Jun 28, 5:12 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Martinsville | 25 min |
| Jun 28, 5:19 PM EDT | Special Weather Statement | RNK | Franklin, Patrick | 56 min |
| Jun 28, 5:29 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick | 61 min |
| Jun 28, 5:42 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 63 min |
| Jun 28, 5:51 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 54 min |
| Jun 28, 6:18 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Campbell, City of Lynchburg | 29 min |
| Jun 28, 6:25 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 65 min |
| Jun 28, 6:35 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte, Halifax | 40 min |
| Jun 28, 6:45 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 45 min |
| Jun 28, 7:38 PM EDT | Special Weather Statement | RNK | Halifax, City of Danville | 52 min |
| Jun 28, 7:41 PM EDT | Special Weather Statement | RNK | Henry | 64 min |
| Jun 27, 8:46 PM EDT | Special Weather Statement | RNK | Stokes | 44 min |
| Jun 27, 9:24 PM EDT | Special Weather Statement | RNK | Caswell | 51 min |
| Jun 27, 9:30 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes | 60 min |
| Jun 27, 10:17 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 43 min |
| Jun 28, 4:26 PM EDT | Severe Thunderstorm Warning | RNK | Ashe, Watauga, Wilkes | 64 min |
| Jun 28, 4:57 PM EDT | Areal Flood Advisory | RNK | Watauga | 3 hr |
| Jun 28, 5:46 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes | 59 min |
| Jun 28, 6:00 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 60 min |
| Jun 28, 6:22 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Yadkin | 38 min |
| Jun 28, 6:42 PM EDT | Special Weather Statement | RNK | Caswell | 63 min |
| Jun 28, 6:49 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Yadkin | 56 min |
| Jun 28, 6:56 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Yadkin | 49 min |
| Jun 28, 6:58 PM EDT | Special Weather Statement | RNK | Caswell, Rockingham | 62 min |
| Jun 28, 7:29 PM EDT | Special Weather Statement | RNK | Caswell | 61 min |
| Jun 28, 1:09 AM EDT | Special Weather Statement | RNK | Mercer | 36 min |
| Jun 28, 3:46 AM EDT | Special Weather Statement | RNK | Greenbrier | 29 min |
| Jun 28, 1:59 PM EDT | Severe Thunderstorm Warning | RNK | Mercer, Summers | 61 min |
Nearby
Special Weather Statements in Virginia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.